# SDR VNAA0103001

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 14,749 hours, 13,136 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Seated
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE AIRCRAFT WOULD NOT PRESSURIZE.  THE FLIGHT CREW RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND RESEATED THE AVIONICS BAY MAINTENANCE HATCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 06-04-02.  GROUND PRESSURIZATION CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
